Please use this identifier to cite or link to this item:https://hdl.handle.net/20.500.12259/48758
Type of publication: Straipsnis kitose duomenų bazėse / Article in other databases (S4)
Field of Science: Matematika / Mathematics (N001)
Author(s): Padvelskis, Kazimieras;Statulevičius, Vytautas
Title: Theorems of large deviations for sums of random variables connected in a Markov chain. II
Is part of: Lithuanian mathematical journal. New York : Consultants Bureau, 1999, vol. 39, no. 1
Extent: p. 64-85
Date: 1999
Keywords: Large-deviation theorems;Markov chain;Estimate
Internet: http://link.springer.com/content/pdf/10.1007%2FBF02465537.pdf
http://link.springer.com/content/pdf/10.1007%2FBF02465537.pdf
Affiliation(s): Informatikos fakultetas
Matematikos ir statistikos katedra
Vytauto Didžiojo universitetas
Appears in Collections:Universiteto mokslo publikacijos / University Research Publications

Files in This Item:
marc.xml8.4 kBXMLView/Open

MARC21 XML metadata

Show full item record

Page view(s)

130
checked on Jan 7, 2020

Download(s)

10
checked on Jan 7, 2020

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.